# SDR SWAA2022011259749

- Difficulty date: January 8, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 58,938 hours, 34,840 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A22-04; PASSENGER CABIN FLOOR PANEL 232SF HAS PULLED FACE SHEET PLIES; MRK'D. ; / [01] EVALUATED PANEL 232SF AND FOUND AREA OF PULLED FIBER'S TO ONE PLY ON UPPER SURFACE. FOUND TO BE REPAIRABLE. IAW B737-700 SRM 53-00-50-2R-1 PAR 1A REV75. CLEAN AND PREP AREA FOR REPAIR. IAW B737-700 SRM 53-00-50-2R-1 PAR 3A;C;E&F. TAP TEST GOOD. VERIFY MATERIALS: BMS 8-201 RESIN (A102321); BMS 9-3 CLOTH (A10273). IAW B737-700 SRM 53-00-50-2R-1 TABLE 201 REV 75. NEED OK TO BOND.; [02] STEP 1 OK. OK TO BOND; [03] BONDED REPAIR PLIES. IAW B737-700 SRM 53-00-50-2R-1 PAR 3K-M REV 75.; [04] REPAIRED UPPER SURFACE ON PANEL 232SF. IAW B737-700 SRM 53-00-50-2R-1; SRM 53-00-50-2R-0.
